# SDR MASA200500872

- Difficulty date: November 10, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 2,380 hours, 1,645 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: AUG041576
- Condition: Malfunctioned
- Location: Nr 3 Brake
- Part time: 2,396 hours, 1,656 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6597 LAS - NR 3 BTMS READS ABNORMAL HIGH TEMP FOLLOWED BY DASHED LINES AT NORMAL TEMPS.  MAINTENANCE REMOVED AND REPLACED BTMS SENSOR.
